# SDR CA081113006

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 06104700
- Condition: Cracked
- Location: Mlg
- Part time: 6,560 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A TIRE CHANGE, THE AME NOTICED A 4 INCH CRACK ALONG THE WHEEL, WHERE THE TIRE BEAD SITS. THIS TYPE OF FINDING IS RATHER UNUSUAL AT THE AMO. NO HARD OR UNUSUAL LANDINGS WERE REPORTED. THE WHEEL HALF WAS REPLACED, AND THE ACFT RETURNED TO SERVICE.
